# SDR REXA2012071401161

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 23,990 hours, 21,049 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

ON FINAL,  DETECTED GUN POWDER BURNING ODOR.  LEFT PACK CONTROLLER IN AUTO AND MANUAL, TEMP CONTINUED TO RISE ABOVE 100.  ON ENTERING THE COCKPIT DISCOVERED THAT THE FLIGHT CREW LEFT THE LEFT PACK SWITCH ON THE "ON" POSITION.  FURTHER TROUBLESHOOTING REVEALED THE LEFT PACK TO BE SEIZED.  REMOVED AND REPLACED THE LEFT PACK IAW AMM 25-51-05.  OPS CHECKS GOOD, DM 67178 CLEARED, PLACARD OFF AND AIRCRAFT OK FOR SERVICE.
